MAUDE Adverse Event Report: HOLOGIC, INC. NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL

HOLOGIC, INC. NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number 2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.Both devices invoved in this event were reported to the fda under : 1222780-2021-00261.
 
Event or Problem Description
It was reported that on august 2nd during a novasure procedure, when the physician was performing the cavity initial assessment check, the test failed, another novasure device was used and still the cavity initial assessment failed , for which the physician performed a hysteroscopy and observed a uterine perforation.The procedure was aborted.No other information was reported.
 
Additional Manufacturer Narrative
Novasure disposable recorded on cpt-00911350 arrived at hologic costa rica on oct; 01 and was tested by the pms group.Failure mode related to cia failure.Visual inspection was performed and there were no signs of physical damage.Functional testing was performed and cia test passed as intended.Hence the complaint can not be confirmed.Standard dhr review|a device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.

Brand Name
NOVASURE
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough, MA 01752
MDR Report Key12492554
Report Number1222780-2021-00262
Device Sequence Number19899692
Product Code MNB
UDI-Device Identifier15420045501140
UDI-Public(01)15420045501140(10)21D22RM(17)221113
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2022
Device Model Number2000
Device Catalogue NumberNS2000US
Device Lot Number21D22RM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2021
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOVASURE NS2000
Outcome Attributed to Adverse Event Other;